Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 8, NWS Midland/Odessa, TX

February 23, 2013

NWS Midland/Odessa, TX issued this red flag warning at Feb 23, 2013, 6:00 AM CST. It took effect at Feb 23, 2013, 2:00 PM CST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 23, 2013, 6:00 AM CST (12:00 UTC)
In effect from
Feb 23, 2013, 2:00 PM CST
Expired
Feb 23, 2013, 6:00 PM CST
In force
4 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

598 
WWUS84 KMAF 231200
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 AM CST SAT FEB 23 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM MST THIS AFTERNOON
FOR 20-FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT OR LESS...AND
HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON FOR 20-FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT
OR LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR THE
GUADALUPE...DAVIS...AND APACHE MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...VAN HORN AND THE HIGHWAY 54 CORRIDOR...REEVES COUNTY AND
THE UPPER TRANS PECOS...LOVING COUNTY...THE MARFA PLATEAU...AND
BIG BEND AREA.

.WESTERLY FLOW WILL INCREASE THIS AFTERNOON AS AN UPPER-LEVEL
STORM SYSTEM MOVES INTO THE CENTRAL ROCKIES.  THIS...COMBINED WITH
A VERY DRY AIRMASS...WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS IN THE GUADALUPE MOUNTAINS.  ON SUNDAY...THE UPPER-LEVEL
STORM SYSTEM WILL MOVE INTO CENTRAL NEW MEXICO.  AS A RESULT...DRY
AND BREEZY CONDITIONS WILL DEVELOP ACROSS SOUTHEAST NEW MEXICO AND
MUCH OF WEST TEXAS...RENDERING CRITICAL FIRE WEATHER CONDITIONS IN
THESE AREAS.

NMZ114-TXZ258-240000-
/O.UPG.KMAF.FW.A.0007.130223T2000Z-130224T0000Z/
/O.NEW.KMAF.FW.W.0008.130223T2000Z-130224T0000Z/
/O.CON.KMAF.FW.A.0008.130224T1800Z-130225T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
500 AM MST SAT FEB 23 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE 
MOUNTAINS...

* WIND...TODAY...WEST 20 TO 25 MPH.  SUNDAY...ABOVE 6000 FEET...WEST
  25 TO 35 MPH.  BELOW 6000 FEET...WEST 20 TO 25 MPH.

* HUMIDITY...TODAY...10 TO 15 PERCENT.  SUNDAY...15 TO 20 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ081-240000-
/O.EXA.KMAF.FW.A.0008.130224T1800Z-130225T0100Z/
BIG BEND AREA-
600 AM CST SAT FEB 23 2013

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE BIG BEND AREA...

* WIND...ABOVE 5000 FEET...WEST 25 TO 35 MPH.  BELOW 5000 FEET...WEST
  20 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ057>059-074-080-240000-
/O.CON.KMAF.FW.A.0008.130224T1800Z-130225T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
600 AM CST SAT FEB 23 2013 /500 AM MST SAT FEB 23 2013/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
SOUTHEAST NEW MEXICO PLAINS...VAN HORN AND THE HIGHWAY 54 
CORRIDOR...REEVES COUNTY AND THE UPPER TRANS PECOS...LOVING 
COUNTY...DAVIS AND APACHE MOUNTAINS...AND MARFA PLATEAU...

* WIND...ABOVE 5000 FEET...WEST 25 TO 35 MPH.  BELOW 5000
  FEET...WEST 20 TO 25 MPH.

* HUMIDITY...5 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
966 
WWUS84 KMAF 232010
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
210 PM CST SAT FEB 23 2013

...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR
20-FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 15 PERCENT OR
LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR THE GUADALUPE
MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR 20-FOOT WINDS OF 20 MPH OR MORE...HUMIDITY
OF 15 PERCENT OR LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR
SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...

.GUSTY WEST FLOW WILL CONTINUE THROUGH THE REMAINDER OF AFTERNOON
TODAY AS AN UPPER-LEVEL STORM SYSTEM MOVES INTO THE CENTRAL
ROCKIES. THIS...COMBINED WITH A VERY DRY AIRMASS...WILL RESULT IN
CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS TODAY.
ON SUNDAY...THE UPPER-LEVEL STORM SYSTEM WILL MOVE INTO CENTRAL NEW
MEXICO. AS A RESULT...DRY AND WINDY CONDITIONS WILL DEVELOP
ACROSS SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS...RENDERING
CRITICAL FIRE WEATHER CONDITIONS IN THESE AREAS.

NMZ114-TXZ258-241100-
/O.EXT.KMAF.FW.A.0008.130224T1600Z-130225T0200Z/
/O.CON.KMAF.FW.W.0008.000000T0000Z-130224T0000Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
110 PM MST SAT FEB 23 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH WILL BE IN EFFECT STARTING AT 11 AM MST/ 
NOON CST SUNDAY AND EXTEND THROUGH 8 PM CST/ 7 PM MST FOR GUSTY
WINDS AND LOW HUMIDITY FOR SOUTHEAST NEW MEXICO AND PORTIONS OF
WEST TEXAS...

* WIND...TODAY...WEST 20 TO 30 MPH. 
  SUNDAY...ABOVE 6000 FEET...WEST 25 TO 35 MPH. 
  BELOW 6000 FEET...WEST 20 TO 25 MPH.

* HUMIDITY...TODAY...10 TO 15 PERCENT. SUNDAY...NEAR 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ045>047-050>052-060>062-067>069-075-241100-
/O.EXB.KMAF.FW.A.0008.130224T1600Z-130225T0200Z/
GAINES-DAWSON-BORDEN-ANDREWS-MARTIN-HOWARD-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-UPTON-PECOS-
210 PM CST SAT FEB 23 2013

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
PERMIAN BASIN...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING. 

* WIND...WEST 20 TO 25 MPH. 

* HUMIDITY...10 TO 15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS.  ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ057>059-074-080-081-241100-
/O.EXT.KMAF.FW.A.0008.130224T1600Z-130225T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA-
210 PM CST SAT FEB 23 2013 /110 PM MST SAT FEB 23 2013/

...FIRE WEATHER WATCH NOW IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST
NEW MEXICO PLAINS...DAVIS MOUNTAINS...AND THE BIG BEND REGION...

* WIND... WEST 20 TO 30 MPH. 

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
720 
WWUS84 KMAF 240011
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CST SAT FEB 23 2013

...RED FLAG WARNING HAS BEEN CANCELLED FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR 20-FOOT WINDS OF 20 MPH OR MORE...HUMIDITY
OF 15 PERCENT OR LESS...AND HIGH TO VERY HIGH FIRE DANGER FOR
SOUTHEAST NEW MEXICO AND MUCH OF WEST TEXAS...

CONDITIONS HAVE IMPROVED FOR THE GUADALUPE MOUNTAINS AND THEREFOR
THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. ON SUNDAY...AN UPPER-
LEVEL STORM SYSTEM WILL MOVE INTO CENTRAL NEW MEXICO. AS A
RESULT...DRY AND WINDY CONDITIONS WILL DEVELOP ACROSS SOUTHEAST
NEW MEXICO AND MOST OF WEST TEXAS... RENDERING CRITICAL FIRE
WEATHER CONDITIONS IN THESE AREAS.

NMZ114-TXZ258-241215-
/O.EXP.KMAF.FW.W.0008.000000T0000Z-130224T0000Z/
/O.CON.KMAF.FW.A.0008.130224T1600Z-130225T0200Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
511 PM MST SAT FEB 23 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR
THE GUADALUPE MOUNTAINS...

...RED FLAG WARNING HAS EXPIRED FOR THE GUADALUPE MOUNTAINS...


* WIND...SUNDAY...ABOVE 6000 FEET... WEST 25 TO 35 MPH. BELOW
  6000 FEET...WEST 20 TO 25 MPH.

* HUMIDITY...SUNDAY...NEAR 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045>047-050>052-057>062-067>069-074-075-080-081-241215-
/O.CON.KMAF.FW.A.0008.130224T1600Z-130225T0200Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS-
MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-CRANE-UPTON-DAVIS/APACHE MOUNTAINS AREA-PECOS-MARFA PLATEAU-
BIG BEND AREA-
611 PM CST SAT FEB 23 2013 /511 PM MST SAT FEB 23 2013/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
SOUTHEAST NEW MEXICO AND PORTIONS OF WEST TEXAS...  

* WIND... WEST 20 TO 30 MPH.

* HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR.  LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Feb 23, 5:08 AM CST, 52 minutes earlier.

Area forecast discussion, Feb 23, 5:08 AM CST, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
508 AM CST SAT FEB 23 2013

.DISCUSSION...

AN UPPER LEVEL SHORTWAVE IS CURRENTLY MOVING OVER THE TEXAS
PANHANDLE WITH LIGHT PRECIPITATION JUST TO THE NORTH OF THE CWA.
THIS SHORTWAVE WILL QUICKLY PASS TO THE EAST WITH BRIEF UPPER
RIDGING RETURNING TO THE AREA. A SURFACE TROUGH WILL FORM ACROSS
SOUTHEAST NEW MEXICO RESULTING IN SOUTH TO SOUTHWEST SURFACE
WINDS. AN UPPER TROUGH WILL DIG SOUTHWARD ON SUNDAY WITH THE AXIS
OVER NEW MEXICO. THIS WILL RESULT IN A SURFACE TROUGH DEVELOPING
ACROSS WEST TEXAS WITH A STRONG PRESSURE GRADIENT AT THE SURFACE.
STRONG WINDS AT THE BASE OF THE UPPER TROUGH WILL BE COINCIDE WITH
THE STRONG PRESSURE GRADIENT TO PRODUCE HIGH WINDS ACROSS THE
GUADALUPE MOUNTAINS ON SUNDAY. THUS...HAVE UPGRADED THE HIGH WIND
WATCH TO A WARNING FOR THE GUADALUPE MOUNTAINS WITH BOTH THE NAM
AND GFS IN AGREEMENT FOR HIGH WINDS FOR GDP. THE STRONG
DOWNSLOPING WINDS ALONG WITH THE STRONG SURFACE TROUGH WILL ALLOW
TEMPERATURES TO WARM UP ABOVE NORMAL ON SUNDAY.

AS THE UPPER TROUGH MOVES OVER THE AREA EARLY MONDAY MORNING WINDS
WILL TRANSITION TO THE NORTHWEST AS COLDER AIR MOVES SOUTH INTO
THE CWA. RECENT MODELS RUNS HAVE STARTED TO PRODUCE PRECIPITATION
ASSOCIATED WITH THIS FRONT ACROSS THE NORTHERN PERMIAN BASIN AND
SOUTHEAST NEW MEXICO. MODELS ARE STARTING TO COME INTO AGREEMENT
WITH POSITIONING OF THE UPPER TROUGH SO PRECIPITATION MAY NEED TO
BE ADDED TO THE FAR NORTHERN CWA ON MONDAY MORNING. AS THE UPPER
TROUGH MOVES EAST...COLDER AIR WILL PUSH INTO THE AREA RESULTING
IN MUCH COOLER TEMPERATURES FOR MONDAY. ANOTHER UPPER TROUGH WILL
FOLLOW ON THE HEELS OF THE PREVIOUS ONE AND MOVE TO THE NORTH OF
THE AREA AROUND MIDWEEK. THE UPPER PATTERN DIVERGES SIGNIFICANTLY
AMONG THE MODELS AFTER MID WEEK. BOTH THE ECMWF AND GFS DEVELOP A
LARGE UPPER TROUGH OVER THE EASTERN CONUS BUT THE ECMWF FORMS AN
ELONGATED EXTENSION OF THE TROUGH THAT EXTENDS SOUTHWEST OVER
MEXICO. THE FORECAST APPEARS TO REMAIN DRY OVER THE UPCOMING WEEK
WITH A PROGRESSIVE UPPER PATTERN OF TROUGHS MOVING OVER THE
REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 63  36  69  31  /   0   0   0  10
BIG SPRING TX              62  37  71  31  /   0   0   0  10
CARLSBAD NM                67  35  65  28  /   0   0   0   0
DRYDEN TX                  69  42  77  38  /   0   0   0   0
FORT STOCKTON TX           67  42  74  34  /   0   0   0   0
GUADALUPE PASS TX          57  37  60  23  /   0   0  10   0
HOBBS NM                   65  36  65  28  /   0   0   0  10
MARFA TX                   59  24  62  23  /   0   0  10   0
MIDLAND INTL AIRPORT TX    63  36  70  31  /   0   0   0  10
ODESSA TX                  65  37  65  30  /   0   0   0  10
WINK TX                    68  34  73  29  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING FROM 11 AM TO 8 PM MST SUNDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.

     RED FLAG WARNING FROM 1 PM TO 5 PM MST THIS AFTERNOON FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

     FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...HIGH WIND WARNING FROM 11 AM TO 8 PM MST SUNDAY FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     RED FLAG WARNING FROM 1 PM TO 5 PM MST THIS AFTERNOON FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA...
     GUADALUPE MOUNTAINS...LOVING...MARFA PLATEAU...REEVES
     COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54
     CORRIDOR.

&&

44/80
Hazardous weather outlook, Feb 23, 4:29 AM CST, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
429 AM CST SAT FEB 23 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
429 AM CST SAT FEB 23 2013 /329 AM MST SAT FEB 23 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

GUSTY WEST WINDS WILL COMBINE WITH VERY DRY CONDITIONS AND RESULT IN
CRITICAL FIRE WEATHER CONDITIONS IN THE GUADALUPE MOUNTAINS THIS AFTERNOON.
A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS ARE LIKELY IN THE GUADALUPE MOUNTAINS SUNDAY
AFTERNOON AND EVENING.  A HIGH WIND WARNING IS IN EFFECT.

GUSTY WEST WINDS MAY COMBINE WITH VERY DRY CONDITIONS AND RESULT
IN CRITICAL FIRE WEATHER CONDITIONS IN SOUTHEAST NEW MEXICO AND
MUCH OF WEST TEXAS SUNDAY.  A FIRE WEATHER WATCH IS IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

44

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 5:14 AM CSTHigh Wind WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 13 more61 hr

Nearby

Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.